Top answers from doctors based on your search:
Disclaimer

diphenhydramine hci 5mg

A 25-year-old female asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
Depends: Diphenhydramine is the generic name of an antihistamine whose brand name is Benadryl (diphenhydramine). Drugs are usually dosed on body weight and how ... Read More
Dr. Ernest Degidio
20 years experience Family Medicine
Probably but why?: Adult dosing is 25-50 mg every 4-6 hours as needed. Maximum dosing is listed as 100mg per dose up to a total of 300 to 400mg per day. I'm just wonderi ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 25-year-old female asked:
Dr. Dan Fisher
27 years experience Internal Medicine
OK: Yes, you will be ok but certainly not recommended.
A 32-year-old member asked:
Dr. Susumu Inoue
54 years experience Pediatric Hematology and Oncology
The same: Brand name, Benadryl (diphenhydramine) is diphenylhidramine hcl salt, and they are the same. Other products may be a different salts such as diphenylh ... Read More
A 32-year-old member asked:
Dr. James Ferguson
46 years experience Pediatrics
A while: The half life listed for this med is 4.3 hours.(time for 1/2 to be gone) that means after 8.6 hours about 1/4 of the original dose is still around.Rec ... Read More
A 40-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Wow: Is this a suicidal attempt? If so , see a psychiatrist asap. The short answer would be excessively dry mouth, fast heart rate, constipation, urinar ... Read More
A 46-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Similar: Just different "salts" with the same active ingredient.
A 33-year-old member asked:
Dr. Michael P Vaughn
34 years experience Allergy and Immunology
Citrate vs. HCl: No real difference, both work in the same way and are likely to equivalent in all ways.
A 31-year-old male asked:
Dr. Sewa Legha
50 years experience Medical Oncology
More sleepy: Nothing serious at these low doses although you may feel more sleepy since the sedation effects of ech medicine add up. But it should be fine after 12 ... Read More
1
1 thank
A 9-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
No difference: You're rather precocious if you're really 9yo! Anyway, HCl is shorthand/abbreviation for hydrogen chloride (hydrochloride) so diphenhydramin ... Read More
A 19-year-old male asked:
Dr. James Ferguson
46 years experience Pediatrics
No: The antihistamine is does not have addictive qualities. Yet a person can become habit driven to continue any product/medication/coffee/food etc.Habitu ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month